# SDR QR9R2023012600001

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723469721
- Aircraft time: 3,605 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267YA02
- Part serial: 10167
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PFD WAS INTERMITTENT AFTER TAKE-OFF AND FAILED WITHIN 15 MINUTES OF FLIGHT. REMOVED AND REPLACED SMD45H IAW AMM 31-61-00, 4-1. MOC SUCCESSFULLY COMPLETED.
